# SDR REXA2012051400728

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,523 hours, 17,978 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE THRUST REVERSER WOULD NOT ENGAGE OR DEPLOY.  CLEANED DEPLOY SWITCH, PERFORMED OPS CHECK IAW AMM 78-30-00.  OK FOR SERVICE.
